Unrest effect of Topamax

We have 190 consumer reports for Topamax. Unrest effect occurred in 3%.

Patients statistics on Unrest side effect for Topamax

Female
Male

Average weight in Lbs
127.32
202.83

Average height in Ft
5′ 5″
5′ 6″

Average age
38
49

Topamax Circle Diagram 5 consumers of 190 reported about Unrest

  1. Doloris R. Gordon says:
    2.0 rating

    Topamax for Epilepsy

    My older daughter, 17 years old, has been on Topamax for 2 years, previously on Phenhydan for 14 years (previously on Luminal). The initial target dose of Topamax for my daughter was 125 mg (50 – 0 – 75), after about 2 months we had to increase to 150 mg, then about 175 mg again about a year ago. Until then, she tolerated the Topamax quite well, minor side effects such as uncontrollable laughing fits, occasional muscle tremors, a slight ataxia, and mild sleep disorders but there were already. But she was as good as seizure free. Almost 2 months ago we had to increase again to 200 mg per day (100 – 0 – 100) because the epileptic seizures started to increase again after gaining size and weight. And shortly after this increase began the difficulties: My daughter suddenly suffers from very strong restlessness (completely uncontrollable fidgeting in a wheelchair, while strong loud), massive sleep and drowsiness (up to 3 hours awake at night), besides, it has from now on massive screaming attacks, sometimes not calming for up to an hour, and also extreme mood swings: in one minute she still laughs, in the next minute she screams for no apparent reason. Of course, we do not want to have any seizure freedom at this price, so that we can reduce the Topamax immediately, and then, if necessary, creep in another drug.

  2. Deshawn N. Lopez says:
    3.5 rating

    Topamax for A headache

    I take the Topamax in the evening, starting with 25mg, which I have increased weekly (had 🙂 – up to now 100mg (possibly it could still be increased to a maximum of 400mg per day, but then in 2 cans, tomorrow /Eve). – As it seems, but I will not do that, because with me the drug unfortunately not at all strikes, positive, I mean! How I would like to have at least weight loss as a desired side effect 😉 Otherwise, I suffer increasingly from depressive moods, inner restlessness, difficulty concentrating, headaches, noise and photosensitivity, etc. – Where I must add, I can not say whether it is is actually about side effects or just about the continuation of my 16-year history. In addition, I often think that I’m simply resistant to some meds. My God, what have already pumped everything into me …